# SDR DALA2021081604712

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 50,595 hours, 25,762 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PULLING INTO THE GATE FO TURNED ON THE APU BLEED PB AND WE STARTED SMELLING THE OILY DIRTY SOCK SMELL.  T/S PER A320 NO-GO-ODI 21-72. NO CONTAINMENT FOUND. C/W CLEAN APU AIR INTAKE CLEAN W/C 4916. C/W DECONTAMINATE THE ECS W/C 2100.
